# SDR SWAA2023070675239

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 62,869 hours, 37,288 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR HOLDER INOP SERVICE GALLEY DOOR (FORWARD)<[01] SECURED GIRT BAR BRACKET PER AMM REF 20-60-11
